# SDR AALA20071839

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RNO INFLIGHT T1758/02OCT - LEFT ENGINE OIL QUANTITY LOSS INDICATION.  CREW SHUT DOWN NUMBER ONE ENGINE INFLIGHT.  LANDED RNO WITHOUT INCIDENT.  SINGLE ENGINE TIME 25 MINUTES.  FOUND LOOSE OIL CAP.  RESECURED OIL CAP FOR NUMBER ONE ENGINE AND ADDED OIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
